Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Regularity of function-to-function transformations


Author: Mahlon M. Day
Journal: Bull. Amer. Math. Soc. 45 (1939), 296-303
Cited work: Bull. Amer. Math. Soc., Volume 42, Number 4 (1936), 225--228
MathSciNet review: 1563970
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1939-06966-8
PII: S 0002-9904(1939)06966-8